# SDR REXA2022101302254

- Difficulty date: October 7, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM L/H IS CORRODED, REPLACE REQUIRED.	REMOVED AND REPLACED IAW CRJ 900SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-12-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01
